# SDR DHL2003604766

- Difficulty date: May 29, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3616789N
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY COMPT FITTING ATTACHING FLOORBEAM TO FRAME AT STA 35.000 L-21R CORRODED.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 51-1-20D PG 9, 21.  REMOVED CORROSION FROM FITTING IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG 9.
